Toggle Main Menu Toggle Search

ePrints

White matter lesions in euthymic patients with bipolar disorder

Lookup NU author(s): Dr Adrian Lloyd, Dr Brian Moore, Dr David Cousins, Jill Thompson, Dr Victor McAllister, Dr John Hughes, Professor Nicol Ferrier, Professor Allan Young

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Lloyd AJ, Moore PB, Cousins DA, Thompson JM, McAllister VL, Hughes JH, Ferrier IN, Young AH

Publication type: Article

Journal: Acta Psychiatrica Scandinavica

Year: 2009

Volume: 120

Issue: 6

Pages: 481-491

ISSN (print): 0001-690X

ISSN (electronic): 1600-0447

Publisher: Wiley-Blackwell Publishing Ltd.

URL: http://dx.doi.org/10.1111/j.1600-0447.2009.01416.x

DOI: 10.1111/j.1600-0447.2009.01416.x


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share